DVT/PE & Blood Clotting Disorder Support & Information

Pulmonary Embolisms, Deep Vein Thrombosis, and Clotting Disorders - oh my!

Previous Entry Share Next Entry
Question!!
steph1278 wrote in thrombi_support
Is coumadin making anyone elses hair fall out or thin?

  • 1
i was having thin hair issues, but i was also on depo at the time, too. i blamed it on the depo. i didn't even think it could have been the coumadin. i stopped both at the same time and the hair came back.

when my Mom started coumadin, it thinned her hair like mad, and she's never had particularly thick hair to begin with.
But over the years, the effect seems to have petered out. her hair is still thinner than it was before she started treatment, but it looks fine and seems to be steady. Hope the same happens for you!

I have had hair fall out off and on while on coumadin. Seems to kind of vary.

It is listed as a side effect on the patient information sheet though.

hair falling out

(Anonymous)
My hair been falling out and getting thin. I use a Botin shampoo and starting taking botin vitamins and this seem to help. Good luck.

  • 1
?

Log in

No account? Create an account